# SDR 96ZZZM982

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828BE
- Make and model: Stbros SD360
- Aircraft serial: SH3749
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Loose
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A PREFLIGHT CREW, FOUND RIGHT INBOARD FLAP SPLIT AND DOES NOT FULLY RETRACT.  DOESN'T TRAVEL CORRECTLY.  TROUBLE SHOT, FOUND RIGHT INBOARD FLAP CONTROL BRACKET (UPPER) IN CENTER WING SECTION LOOSE.  REMOVED BRACKET, INSPECTED FOUND OK. REINSTALLED BRACKET AND SAFTIED FLAP SYSTEM OPS CHECK NORMAL IAW MM 27-51-00.  (M)
